# SDR SIMA201906242001

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,097 hours, 32,218 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660607
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE VISIABLE ON CAPTAIN`S YOKE CONTROL COLOUMN LEFT SIDE AROUND THE STEERING DISENGAGE BUTTON ELECTRICAL SMOKE ODOR AS WELL AS VISIABLE WHITE SMOKE.  CONFIRM SMOKE SMELL FOUND CA CHART HOLDER WITH SPARKING MARKS BEHIND BULBS AND CB COCKPIT READING OPEN RAR CA CHART HOLDER IAW AMM 25-12-11 OPS CHECK GOOD IAW AMM 33-11-00 AIRCRAFT OK TO RETURN TO SERVICE
